[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 14, Issue 2 (3-2010) ::
Andishe 2010, 14(2): 22-34 Back to browse issues page
Fuzzy Confidence Intervals for Mean of Fuzzy Random Variables
J Chachi *
Abstract:   (8502 Views)
This article has no abstract.
Keywords: Fuzzy Random Variables, normal Fuzzy Random Variables, Confidence Intervals, Fuzzy Confidence Intervals
Full-Text [PDF 514 kb]   (2542 Downloads)    
Type of Study: Research | Subject: Special
Received: 2011/08/30 | Accepted: 2014/07/12 | Published: 2014/07/12
Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Chachi J. Fuzzy Confidence Intervals for Mean of Fuzzy Random Variables. Andishe. 2010; 14 (2) :22-34
URL: http://andisheyeamari.irstat.ir/article-1-43-en.html


Volume 14, Issue 2 (3-2010) Back to browse issues page
مجله اندیشه آماری Andishe _ye Amari
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4237